Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 17, NWS Austin/San Antonio, TX

May 12, 2023Dimmit County, Maverick County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 12, 2023, 9:42 PM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2023, 9:42 PM CDT (02:42 UTC)
Expired
May 13, 2023, 1:30 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 93 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 2.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2023-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 620 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2023-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
620 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

024 
WGUS54 KEWX 130242
FFWEWX
TXC127-323-507-130630-
/O.NEW.KEWX.FF.W.0017.230513T0242Z-230513T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
942 PM CDT Fri May 12 2023

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northwestern Dimmit County in south central Texas...
  Southeastern Maverick County in south central Texas...
  Southwestern Zavala County in south central Texas...

* Until 130 AM CDT.

* At 942 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  El Indio, Cometa and Farias Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2826 10027 2828 10029 2831 10029 2839 10034
      2840 10035 2843 10034 2844 10034 2848 10037
      2849 10034 2850 10033 2851 10038 2852 10039
      2880 10006 2864 9988 2835 9997 2831 10005

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MO
2 follow-up statements
851 
WGUS74 KEWX 130443
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1143 PM CDT Fri May 12 2023

TXC127-323-507-130630-
/O.CON.KEWX.FF.W.0017.000000T0000Z-230513T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dimmit TX-Maverick TX-Zavala TX-
1143 PM CDT Fri May 12 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT SATURDAY 
FOR NORTHWESTERN DIMMIT, SOUTHEASTERN MAVERICK AND SOUTHWESTERN 
ZAVALA COUNTIES...

At 1143 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 3 and 7 inches of rain 
have fallen. Additional rainfall amounts up to 1 inch are possible 
in the warned area through 1 AM CDT. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  El Indio, Cometa and Farias Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2826 10027 2828 10029 2831 10029 2839 10034
      2840 10035 2843 10034 2844 10034 2848 10037
      2849 10034 2850 10033 2851 10038 2852 10039
      2880 10006 2864 9988 2835 9997 2831 10005

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MO
303 
WGUS74 KEWX 130627
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
127 AM CDT Sat May 13 2023

TXC127-323-507-130637-
/O.EXP.KEWX.FF.W.0017.000000T0000Z-230513T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dimmit TX-Maverick TX-Zavala TX-
127 AM CDT Sat May 13 2023

...FLASH FLOOD WARNING AT 130 AM CDT EARLY THIS MORNING FOR 
NORTHWESTERN DIMMIT, SOUTHEASTERN MAVERICK AND SOUTHWESTERN ZAVALA 
COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...

LAT...LON 2826 10027 2828 10029 2831 10029 2839 10034
      2840 10035 2843 10034 2844 10034 2848 10037
      2849 10034 2850 10033 2851 10038 2852 10039
      2880 10006 2864 9988 2835 9997 2831 10005

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 6:22 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, May 12, 6:22 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
622 PM CDT Fri May 12 2023

...New AVIATION...

.SHORT TERM...
(Tonight through Saturday night)
Issued at 232 PM CDT Fri May 12 2023

Key points:

-A Severe Thunderstorm Watch for the Rio Grande Plains is in effect
until 10 PM.

-Rounds of moderate to heavy rains expected to begin later this
afternoon and continue into next week.

-A Flood Watch has been issued beginning this evening and continuing
through Saturday, and may be extended beyond Saturday.

-3 to 6 inches of rain are expected over many areas with isolated
totals of up to 10 inches possible.

-Be sure to have multiple ways to receive flood and severe weather-
related warnings.

Discussion:

A mid level low is moving from northern Mexico into the Big Bend
region of Texas this afternoon. Thunderstorms have developed over
the higher terrain in Mexico and so far movement has been a bit
somewhat erratic. This mid-level system will move slowly toward the
northeast during this period and bring convection into South Central
Texas.

The morning sounding at DRT showed around 4000 j/kg of CAPE and PW
of 1.50 inches. However, the deep layer shear is only around 15 kts.
Even with this low shear with that much CAPE there is a chance for
strong to severe storms this afternoon and evening. Mid-level lapse
are also quite steep and the most likely severe threat will be for
large hail with damaging wind gusts also likely. A Severe
Thunderstorm Watch is now in effect for the Rio Grande Plains until
10 PM.

The PW values are forecast to increase this evening to near the 90th
percentile of the climatological database. This suggests that
locally heavy rain is possible with storms. The weak deep layer flow
also suggests slow storm movement. This combination will mean a
chance for excessive rainfall from slow moving heavy rain producing
storms. We have continued the Flood Watch through Saturday afternoon
and early evening. This system will propagate across our CWA tonight
and Saturday. At this time our best timing is for storms to start
around sunset over the Rio Grande region, reaching the San Antonio
area between 9PM and midnight, and the Austin area between midnight
and 3AM. Showers and storms will continue Saturday and Saturday
night as the mid-level low continues to spin slowly across Texas.
The heaviest rainfall will shift to the area east of I-35/I-37
during the day Saturday. Saturday night the low level flow will turn
more easterly and PW will decrease slightly and there be less chance
for locally heavy rain. Rainfall totals across the CWA will be 3-6
inches with local amounts up to 10 inches.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 232 PM CDT Fri May 12 2023

A broad area of low pressure located from the intermountain region
southward into northern Mexico and a subtropical ridge over the Gulf
of Mexico will remain in place as we head into late this weekend and
early next week. This broad, upper low along with the possibility of
a weak frontal boundary dropping southward will provide a good
pattern for additional showers and thunderstorms. While there is
uncertainty regarding the southward progression of the frontal
boundary, confidence remain good for additional rounds of showers and
thunderstorms across south central Texas. The latest trend in the
model data tends to favor most of south central Texas with high rain
chances on Sunday. As we head into Monday, our western areas
including the Rio Grande plains, southern Edwards Plateau and into
the Hill Country and I-35 corridor near San Antonio remain favored
for additional showers and storms, with lower rain chances farther
east through the remainder of the region.

For the mid-week period, the subtropical ridge axis to our east
begins to break down, allowing for a weak upper trough axis to move
through the region. We will keep additional rain chances in the
forecast, but rain chances will ease a bit as shower and thunderstorm
activity trends down to scattered coverage. For Thursday and Friday,
an upper low tries to deepen over the Baja Peninsula. Our region will
see a return of active southwest flow aloft. Additional rain chances
will continue across the region, but we will keep them on the low
side and primarily favored during the peak heating hours.

High Temperatures on Sunday and Monday will remain in the mid 70s to
lower 80s due to expected cloud cover and rain chances. A gradual
warming trend will then take over through the remainder of the
period, with highs warming into the lower 80s to near 90. Overnight
lows through the period will remain in the lower 60s to lower 70s.

&&

.AVIATION...
(00Z TAFS)
Issued at 622 PM CDT Fri May 12 2023

For DRT, conditions begin with MVFR conditions due to visibility
from nearby -TSRA which are expected to continue to impact the site
through around 05Z. For San Antonio and Austin sites, expect
thunderstorms a bit later between 05-07Z. As thunderstorms move
through, IFR conditions will be possible. Models are still having a
hard time depicting conditions after this initial line of storms, so
continued the trend of shower chances for much of the day, although
some breaks in precipitation are likely.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  83  68  81 /  50  70  70  80
Austin Bergstrom Intl Airport  69  81  66  81 /  50  70  70  80
New Braunfels Muni Airport     69  81  67  81 /  70  80  70  80
Burnet Muni Airport            67  80  66  79 /  60  90  70  80
Del Rio Intl Airport           68  80  68  81 /  90  60  80  70
Georgetown Muni Airport        69  81  66  80 /  50  80  70  80
Hondo Muni Airport             66  77  66  79 /  90  80  80  80
San Marcos Muni Airport        69  81  66  81 /  60  80  70  80
La Grange - Fayette Regional   71  82  70  81 /  40  60  50  70
San Antonio Intl Airport       68  79  67  79 /  80  90  80  80
Stinson Muni Airport           69  79  68  80 /  80  80  80  80

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Saturday evening for Atascosa-Bandera-Bastrop-
Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-Fayette-
Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-
Lavaca-Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde-
Williamson-Wilson-Zavala.

&&

Short-Term...05
Long-Term...Platt
Aviation...27
Hazardous weather outlook, May 12, 3:21 AM CDT, 18 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
321 AM CDT Fri May 12 2023

TXZ171>173-183>194-202>209-217>225-228-130830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
321 AM CDT Fri May 12 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Confidence continues to increase for periods of widespread heavy
rainfall and flooding beginning tonight across South Central
Texas. There is a level 2 to 3 out of 4 risk of excessive
rainfall leading to flooding.

A Flood Watch is in effect beginning this evening across all of
South Central Texas. This is an evolving forecast. So, be sure to
check the forecast frequently for updates.

Now is the time to plan for possible high impact flooding
beginning tonight. Flash flooding could be especially dangerous
tonight when it is more difficult to recognize at night.

There is also a level 1 to 2 out of 5 risk for severe storms
across most of the area late this afternoon through tonight. Large
hail and damaging wind gusts are the main severe weather threats,
however, cannot rule out a tornado or two.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Confidence continues to increase for periods of widespread heavy
rainfall and flooding Saturday through Sunday, and possibly into
next week. Confidence is moderate to high that widespread rainfall
totals of 3 to 6 inches will occur this weekend, favoring areas
from the Rio Grande to along the I-35 corridor to near the Coastal
Plains. Locally higher amounts around 10+ inches are possible,
though very difficult to pinpoint where, at this time. There is a
level 2 to 3 out of 4 risk of excessive rainfall leading to
flooding on Saturday and 1 to 2 out of 4 risk Sunday through
Tuesday.

A Flood Watch is in effect beginning this evening and continuing
through Saturday across all of South Central Texas. It is possible
that it may be extended beyond Saturday. This is an evolving
forecast. So, be sure to check the forecast frequently for
updates.

Now is the time to plan for possible high-impact flooding this
weekend. Flash flooding could be especially dangerous at night
when it is more difficult to recognize. Rises are expected on
area rivers, some into moderate to major flood categories.

There is also a level 1 to 2 out of 5 risk for severe storms
across most of the area on Saturday, with large hail and damaging
wind gusts the main severe weather concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 12, 8:02 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
802 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLOOD            3 NNW DEL RIO           29.41N 100.92W
05/12/2023                   VAL VERDE          TX   PUBLIC

            FLOWING WATER OVER THE LOW WATER CROSSING
            NEAR AMISTAD BLVD AND KINGS WAY.

&&

MB
Local storm report, May 12, 8:04 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     2 NNW DEL RIO           29.40N 100.91W
05/12/2023                   VAL VERDE          TX   PUBLIC

            REPORTS OF TREE BRANCHES GREATER THAN 3
            INCHES IN DIAMETER DOWN ACROSS NORTHERN
            AREAS OF DEL RIO. TIME ESTIMATED VIA RADAR.

&&

MB
Local storm report, May 12, 8:05 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND GST     LAKE VIEW               29.46N 100.95W
05/12/2023  M68 MPH          VAL VERDE          TX   TRAINED SPOTTER

            68 MPH WIND GUST MEASURED. TIME ESTIMATED
            JUST PRIOR TO 7 PM.

&&

MB
Special weather statement, May 12, 8:59 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
859 PM CDT Fri May 12 2023

TXZ202-203-217-218-130245-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
859 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of southeastern Kinney,
northeastern Maverick, southwestern Uvalde and northwestern Zavala
Counties through 945 PM CDT...

At 859 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Dabney, or 18 miles southeast of Spofford, moving
northwest at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Anacacho and Dabney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas. A Severe Thunderstorm Watch also remains in
effect until 200 AM CDT for south central Texas.

&&

LAT...LON 2886 10000 2883 10026 2923 10041 2928 10008
TIME...MOT...LOC 0159Z 154DEG 28KT 2900 10017

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, May 12, 9:10 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
910 PM CDT Fri May 12 2023

TXZ202-217-130300-
Maverick TX-Kinney TX-
910 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of southeastern Kinney
and northern Maverick Counties through 1000 PM CDT...

At 910 PM CDT, Doppler radar was tracking a strong thunderstorm over
Radar Base, or 10 miles southeast of Quemado, moving northeast at 35
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eagle Pass, Spofford, Quemado, Paloma, Darling, Anacacho, Radar Base,
Normandy, Fabrica, Laughlin AFB Aux Field, Siesta Acres, Elm Creek
and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas. A Severe Thunderstorm Watch also remains in
effect until 200 AM CDT for south central Texas.

&&

LAT...LON 2871 10050 2874 10051 2878 10054 2880 10053
      2883 10055 2883 10057 2888 10060 2889 10059
      2889 10060 2898 10065 2902 10066 2932 10028
      2909 10011 2895 10011
TIME...MOT...LOC 0210Z 221DEG 28KT 2886 10049

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, May 12, 9:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     12 S COMSTOCK           29.52N 101.17W
05/12/2023                   VAL VERDE          TX   BROADCAST MEDIA

            DOWNED/UPROOTED TREE WITH WINDS ALSO
            ESTIMATED TO AROUND 70 MPH. TIME ESTIMATED
            VIA RADAR.

&&

MB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXDimmit, Kinney, Maverick, Uvalde, Zavala64 min
May 12, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXEdwards, Kinney, Real, Uvalde60 min
May 12, 7:34 PM CDTSevere Thunderstorm WarningEWXEdwards, Real, Val Verde56 min
May 12, 7:39 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXKinney, Maverick36 min
May 12, 7:48 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Val Verde3 hr
May 12, 7:49 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick3 hr
May 12, 8:10 PM CDTTornado WarningEWXDimmit, Maverick, Zavala35 min
May 12, 8:17 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Edwards, Kerr, Kinney, Real, Uvalde58 min
May 12, 8:27 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala63 min
May 12, 8:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real50 min
May 12, 8:59 PM CDTSpecial Weather StatementEWXMaverick46 min
May 12, 9:07 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina, Real, Uvalde, Zavala30 min
May 12, 9:10 PM CDTSpecial Weather StatementEWXMaverick50 min
May 12, 9:24 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala66 min
May 12, 9:56 PM CDTSpecial Weather StatementEWXGillespie49 min
May 12, 9:58 PM CDTSpecial Weather StatementEWXZavala17 min
May 12, 10:02 PM CDTSpecial Weather StatementEWXBandera, Kerr43 min
May 12, 10:15 PM CDTSevere Thunderstorm WarningEWXAtascosa, Dimmit, Frio, Medina, Uvalde, Zavala60 min
May 12, 10:24 PM CDTAreal Flood AdvisoryEWXDimmit, Zavala4 hr
May 12, 10:29 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala50 min
May 12, 10:39 PM CDTSpecial Weather StatementEWXUvalde51 min
May 12, 10:43 PM CDTSpecial Weather StatementEWXBandera62 min
May 12, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Kerr3 hr
May 12, 10:54 PM CDTSpecial Weather StatementEWXGillespie, Llano66 min
May 12, 11:05 PM CDTAreal Flood AdvisoryEWXGillespie, Llano3 hr
May 12, 11:08 PM CDTSpecial Weather StatementEWXMedina52 min
May 12, 11:13 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Frio, Kerr, Medina, Uvalde62 min
May 12, 11:24 PM CDTAreal Flood AdvisoryEWXBandera, Medina, Uvalde3 hr
May 12, 11:29 PM CDTSpecial Weather StatementEWXDimmit, Zavala61 min
May 13, 12:05 AM CDTFlash Flood Warning Considerable damage threatEWXDimmit, Uvalde, Zavala3 hr
May 13, 12:13 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bandera, Bexar, Comal, Guadalupe, Kendall and 2 more62 min
May 13, 12:17 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bexar, Kendall, Medina4 hr
May 13, 12:26 AM CDTSpecial Weather StatementEWXBurnet49 min
May 13, 12:34 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Kendall, Llano, Travis3 hr
May 13, 1:00 AM CDTSpecial Weather StatementEWXAtascosa45 min
May 13, 1:10 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Blanco, Comal, Guadalupe, Karnes and 2 more4 hr
May 13, 1:11 AM CDTSpecial Weather StatementEWXBexar, Comal, Wilson64 min
May 13, 1:27 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 13, 1:32 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson30 min
May 13, 1:55 AM CDTAreal Flood AdvisoryEWXBlanco, Hays, Travis, Williamson3 hr
May 13, 2:05 AM CDTFlash Flood Warning Considerable damage threatEWXBexar4 hr
May 13, 2:16 AM CDTSpecial Weather StatementEWXComal, Guadalupe44 min
May 13, 2:18 AM CDTSpecial Weather StatementEWXAtascosa42 min
May 13, 2:29 AM CDTSpecial Weather StatementEWXCaldwell46 min
May 13, 2:39 AM CDTSpecial Weather StatementEWXTravis51 min
May 13, 3:01 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 4 more5 hr
May 13, 3:25 AM CDTAreal Flood AdvisoryEWXKinney4 hr
May 13, 4:25 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee4 hr
May 13, 4:41 AM CDTSpecial Weather StatementEWXFayette34 min
May 13, 4:57 AM CDTFlash Flood Warning Considerable damage threatEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more6 hr
May 13, 5:52 AM CDTAreal Flood AdvisoryEWXBexar5 hr
May 13, 6:10 AM CDTRiver Flood WarningEWXGoliad, Karnes56 hr
May 13, 6:18 AM CDTAreal Flood AdvisoryEWXLavaca5 hr
May 13, 6:47 AM CDTSpecial Weather StatementEWXComal13 min
May 13, 6:53 AM CDTSpecial Weather StatementEWXAtascosa22 min
May 13, 7:42 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Lavaca3 hr
May 13, 8:24 AM CDTRiver Flood WarningEWXDeWitt3 days
May 13, 8:24 AM CDTRiver Flood WarningEWXDeWitt4 days
May 13, 8:40 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more7 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXBexar, Wilson17 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXBexar43 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXKarnes13 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXKarnes, Wilson30 hr
May 13, 10:17 AM CDTSpecial Weather StatementEWXGuadalupe58 min
May 13, 10:48 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
May 13, 11:18 AM CDTSpecial Weather StatementEWXCaldwell, DeWitt, Gonzales, Guadalupe, Hays57 min
May 13, 12:19 PM CDTSpecial Weather StatementEWXGonzales56 min
May 13, 12:40 PM CDTAreal Flood AdvisoryEWXEdwards, Real2 hr
May 13, 3:42 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Lavaca2 hr

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.